바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

A Class of Structured Frames in Finite Dimensional Hilbert Spaces

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2022, v.29 no.4, pp.321-334
https://doi.org/https://doi.org/10.7468/jksmeb.2022.29.4.321
Thomas, Jineesh
Namboothiri, N.M. Madhavan
Nambudiri, T.C. Easwaran

Abstract

We introduce a special class of structured frames having single generators in finite dimensional Hilbert spaces. We call them as pseudo B-Gabor like frames and present a characterisation of the frame operators associated with these frames. The concept of Gabor semi-frames is also introduced and some significant properties of the associated semi-frame operators are discussed.

keywords
Gabor frame, Gabor frame operator, mixed frame operator, semi-frame operator

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics